# SDR DL76L061068

- Difficulty date: December 27, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 44,738 hours, 6,723 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB - TAXI OUT HAD EICAS STATUS, LT ENGINE REV POS STATUS MSG L ENG REV BUT ENG REVERSE NORMAL.  REPLACED PRESSURE SWITCH S858.  RAN REVERSER OPER NORMAL FAULTS ON PIMU CH A/B L 4 RVR CR-CH FAIL.  REMOVED MCO/PLAC.
